# SDR GTIA2017111402243

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 26,904 hours, 12,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE L1 DOOR BOTTLE IAW AMM 52-10-00. LEAK CHECKED GOOD.
